A new terrifying drug has made its way to parts of Canada. A "zombie" drug has been found in BC, leading to health officials issuing a warning. Officials have claimed this drug is so dangerous that it is non-reactive to Naloxone, which means there is a much higher risk for death. Health officials are now warning the province about the drug's effects after detecting it in street drugs. 

Interior Health sent out a public warning this past weekend to BC residents about a drug that was found circling the streets. According to them, this drug is a synthetic cannabinoid and has been found to be in suspected fentanyl. In high doses, AMB-FUBINACA can cause overdoses that are similar to an opioid overdose, however, this drug is so dangerous that not even naloxone can reverse the effects. 

This drug is known to cause “zombie-like” effects in people. According to a critical review report published by the World Health Organization, AMB-FUBINACA can create slowed behaviour and speech.

In the United States, the most common symptom has been severe central nervous system depression. This can result in a decreased rate of breathing, decreased heart rate, and loss of consciousnesses that could lead to coma or death. Due to its effects, the drug has also gained the street name "zombie."

According to the Alberta Health Services website, AMB-FUBINACA is also known as “K2”, “spice”, “kronic” or “fake weed.” Cannabinoids like AMB-FUBINACA are designed to mimic the effects of THC in marijuana. 

AMB-FUBINACA is commonly created as a powder and then dissolved and sprayed on dehydrated plant material to be smoked. It can also be sold in pill form and as a liquid to be used in a vaporizer and is anywhere from 30 to 500 times more potent than THC.

The Interior Health says that street drugs found in Kamloops have been found to contain AMB-FUBINACA. “Beige pebbles” have tested positive for both fentanyl and the synthetic cannabinoid. 

Interior Health is now warning residents of BC to keep an eye out for the dangerous drug as it has been found in suspect fentanyl. If people do choose to take the drug, Interior Health is warning them to not use alone, start off slow with lower doses before going up and not to mix with any other drugs or alcohol. 

This isn't the first time that the dangerous drug has been found in Canada. On August 24, 2017, Health Canada sent out a public advisory warning Canadians that unauthorized synthetic cannabinoid products were available for purchase in Edmonton tobacco stores despite them being illegal. 

Comments are now closed.
Account Settings
Notifications
Favourites
Share Feedback
Log Out

Register this device to receive push notifications